MAUDE Adverse Event Report: Terumo Surflo Winged Infusion Set with Needle Protection; Set, Administration, Intravascular

Terumo Surflo Winged Infusion Set with Needle Protection; Set, Administration, Intravascular
Model Number SV-S25FL35
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Terumo Surflo Winged Infusion Set with Needle Protection
Common Device Name
Set, Administration, Intravascular
Manufacturer Contact
christopher karner
500 kendall st.
cambridge, MA 02142
+1(949)291-2843
MDR Report Key50909436
Report Number2032282-2026-00154
Device Sequence Number6076662
Product Code FPA
UDI-Device Identifier05413206054947
UDI-Public05413206054947
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSV-S25FL35
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexMale
Patient RaceWhite